# SDR CA130206010

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 20,898 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 212320104
- Condition: Broken
- Location: Mlg
- Part time: 3,409 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS LANDING WITH GROUP OF SKIERS ON BOARD WHEN PILOT HEARD LOUD BANG AND ACFT STARTED TO SETTLE ON SNOW.  PASSENGERS WERE UNLOADED WHILE HOLDING POWER AND ACFT WAS FLOWN BACK TO BASE, LANDED AND PLACED ON JACKS.  AFT CROSSTUBE WAS FOUND BROKEN UNDER SUPPORT FITTING. CROSS TUBE ASSY WAS REPLACED AND ACFT RETURNED TO SERVICE.
